# SDR AALA201803029015

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 22,879 hours, 12,010 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ESCAPE SLIDE BUSTLE LOOSE.  MAINTENANCE SECURED THE SLIDE BUSTLE AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
